Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the split property for inclusions of $W^{*}$-algebras


Author: Francesco Fidaleo
Journal: Proc. Amer. Math. Soc. 130 (2002), 121-127
MSC (2000): Primary 46L37; Secondary 46L07, 46L10
Published electronically: June 8, 2001
MathSciNet review: 1855628
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

A characterization of the quasi-split property for an inclusion of $W^*$-algebras in terms of the metrically nuclear maps is established. This result extends the known characterization relative to inclusions of $W^*$-factors. An application to type $I$ von Neumann algebras is also presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L37, 46L07, 46L10

Retrieve articles in all journals with MSC (2000): 46L37, 46L07, 46L10


Additional Information

Francesco Fidaleo
Affiliation: Dipartimento di Matematica and Centro Interdisciplinare Vito Volterra, II Università di Roma “Tor Vergata”, Via della Ricerca Scientifica, 00133 Roma, Italy
Email: fidaleo@axp.mat.uniroma2.it

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06154-8
PII: S 0002-9939(01)06154-8
Keywords: Classifications, factors, linear spaces of operators
Received by editor(s): June 8, 2000
Published electronically: June 8, 2001
Communicated by: David R. Larson
Article copyright: © Copyright 2001 American Mathematical Society